# SDR USAA2014040800009

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 859 hours, 305 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 3475
- Condition: Faulty
- Location: Le Slat
- Part time: 1,215 hours, 442 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL SLATS FAULT ON APPROACH.  ECAM & QRH CHECKS COMPLETED.  LOAD FLAP 3 168 KNOTS.  TROUBLESHOOT IAW TSM 27-81-00-810-810-A.  FOUND ROTARY ACTUATOR 6041 PIN POPPED.  REPLACED ROTARY ACTUATOR 6041CM NR 1 SLAT INBD IAW AMM 27-84-49.
